RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 26, Issue 2  


Subalgebras of a free associative algebra
B. V. Tarasov
161
Some equations for multiply connected regions of poisson formula type
Yu. E. Alenitsyn
173
A description of continuous solutions of the operator equation $Y^2=d^2/dz^2$ in the space of entire functions
N. I. Berezovskii, N. I. Nagnibida
179
Systems converging in $C$ with bases in $L$
A. S. Krantsberg
183
Convergence of positive operators
G. M. Ustinov
201
Systems of infinite-order nonhomogeneous differential equations in partial derivatives
V. V. Napalkov
217
A priori estimates for a certain class of one-dimensional singular integral operators with discontinuous coefficients
V. S. Pilidi
227
Singularities of a homogeneous anisotropic model of ninth type with the cosmological constant
S. D. Grigoryan
235
Approximation of probability measures on a Hilbert space by convex combinations of dirac measures
I. V. Kozin
245
Archimedean property of partially ordered Abelian groups
A. G. Abagyan
253
Component of identity of a locally compact openly Artinian ring
A. V. Klyushin
263
A counterexample to Firey's hypothesis
V. P. Fedotov
269
$p$-adic $L$-function associated with an elliptic curve
Hà Huy Khoái
277
Topology of covering sets and the continuous extension of outer measures
S. A. Malyugin
285
Correspondence between Gaussian measures and the Gaussian process
N. N. Vakhania
293

Doctoral theses
General orthonormal systems and certain problems of approximation theory
B. S. Kashin
299
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019